A República dos oligarcas
Bibliographic Data
| ID | 3076052 |
|---|---|
| Authors | Dalmo De Abreu Dallari (Hospital Universitário da Universidade de São Paulo, corresponding author) |
| Year | 1989 |
| Volume | 0 |
| Issue | 3 |
| Pages | 13 |
| Publication date | 1989-11-30 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revista USP (JOURNAL) |
| Journal identifiers | ISSN: 0103-9989 • E-ISSN: 2316-9036 |
| Publisher | Universidade de Sao Paulo, Agencia USP de Gestao da Informacao Academica (AGUIA) (PUBLISHER) |
| DOI | 10.11606/issn.2316-9036.v0i3p13-18 |
| OpenAlex | W2026346459 |
| Language | PT |
| Highly cited | No |
|---|